jm's Adventure with Multiple Myeloma: Revlimid Side Effects - November 18 2012

Total Pageviews

Click on photos to make them larger and clearer. New to the blog, the oldest or beginning entries are at the bottom and you read upwards to the most recent date or go to Labels and begin with Entry 1. Use the alpha Labels on right to find topics of most interest to you.

Sunday, November 18, 2012

Revlimid Side Effects - November 18 2012

I walked Kemmer 0.8 miles in town – just strolling because I’m fatigued.

I finally realized that my fatigue from about 5 PM on is pretty much due to taking my Revlimid 10 mg with dinner at 5 PM. So, tonight, I delayed my Revlimid until bedtime. Unfortunately, I didn’t eat anything with it and woke a couple of hours later with terrible heartburn and diarrhea. Revlimid has my guts moving rapidly south, but I have been able to control it with ½ of Imodium every 3-4 days.

No comments:

Post a Comment